Homogeneity and symmetry on almost Kenmotsu $3$-manifolds
J. Korean Math. Soc. 2019 Vol. 56, No. 4, 917-934
Published online July 1, 2019
Yaning Wang
Henan Normal University
Abstract : In this paper, we give some classifications of almost Kenmotsu $3$-manifolds under homogeneity and some symmetry conditions.
Keywords : almost Kenmotsu $3$-manifold, homogeneity, semi-symmetry, local $\phi$-symmetry, Lie group
MSC numbers : Primary 53D15; Secondary 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd